Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Thin hair, less density on scalp, oily scalp. On MORR-F, biotin tablets. Treatment?

i have very thin hairs & density is also very less in front part of my head. also i have problem of oily scale layer at my head. on scratching it gets accumulated in the nails . doctor suggested me Morr-F 5% with Biotin tablet. it was ok when i used it regularly but after stopping the use it come again. also please let me know how to dense teh hairs
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you should consult a trichologist for complete evaluation.You are using minoxidil 5% topical solution for your hair regrowth which is an FDA approved drug for this purpose. Kindly continue with prescribed medications .

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor